How long does hydrocodone withdrawal last

Common Questions and Answers about How long does hydrocodone withdrawal last

vicodin

First, can someone point to a reliable web site where they list the symptoms? Second, how long I can expect this general lousy feeling last? And last, how long will it take to get back to a feeling where I want to do more than just lay around all day? Thank you all in advance for answering my questions.
It does sound like it could be withdraw symptoms. Usually withdraw last about 7 days. The worst days are days 3-4. Just let him know that things will get better. Luckily he was not on the meds for very long so his withdraw will not be as severe as other peoples on here. He should be fine in no time.
It does depend on how long you were on the meds. It sounds like classic withdrawal, which CAN also cause muscle cramps/aches, sleplessness and depression. The symptoms each can vary in their intensity and duration. If you are not trying to recover as many do by "going cold turkey", you may want to be weaned off a little more gently and slowly so the discomfort is not so apparent. You might talk with your doctor about this.
The physical symtoms go pretty quick but the mental struggle is the worse for me. It depends on how long she was on them too. I had a lot of panic with my withdrawals which was by far the worse thing for me. It has improved over time. My ears still ring a little. I haven't had as much motivation either but the physical part won't last that long. It is flu season and it is going to feel like she has the flu.
How long was he on pain meds before sugery? and how many? everything sounds right except the way he is talking...even the dreams i had...Once i was talking crazy things, and seeing things, but i was on a very strong narcotic that i cannot take anymore...
I beleive having a partner to get through these days and long nights with will be helpful. You asked how much I had been taking? At one time lots, but in the last 2 months or so about 5 or 10 5/500 daily. Just depended on how many I would have till my next refill. How are you feeling? Today I have horrible chills and sweats all at the same time. Last night I didnt sleep a wink until 5am this morning and slept till about 9.
Just trying to get a feel for how long the methadone will hold off the withdrawals.
I can continue tapering - do you think this is better? It is 2pm and I have had one pill, down from taking 10 three days ago. I don't feel particularly well but I do not feel like I have the flu. I have been taking Hydro since last summer. Should alcohol be avoided?
I honestly don't even know how much I took a day.. or for how long. It's been about two years.. And every time I felt bad (every time the previous batch of pills wore off) I would take more. Any where from 2 hydros that were like 10mg each up too around 6000mg of stuff including migraine medicine and Ibuprofen. On top of that I was drinking and smoking A LOT.. I went cold turkey off everything four days ago.. It's been hell. First I couldn't sleep, Then I couldn't stop shaking..
Good luck to you and please don't hesitate to ask us any other questions that you have. If your doctor does tell you to just stop the pills than we can help you through the withdrawal. I really don't think it will be too bad for you but everyone is different. Let us know what the doctor says.
for almost 5 years! I know how you feel, and I feel the same way. Last night I slept, and when I woke up, I was actually comfortable!!! Hang in there! Do what ever you can do to make yourself happy...hot showers, music, movies, reading, what ever is makes you happy. Make a wish list in a journal, and write down your dreams....what you want your life to be. Pain killers are lying to us. Try to remember when you were healthy before your took them.
I am 55 almost 56 yr old female and I have lived on hydrocodone 10 and 15 mgs for the last year.. I have 4 left in my pocket and can get no more until next friday... Please help me... I am scared to death.. No one but my doctor knows I take these but I can't imagine getting up in the morning without them. My knees and hips hurt me so bad but I am taking 30-40 a day and I know I am addicted... What am I facing here? Can I do it alone?
yesterday took five and today I havae taken 3. I won't take anymore today and will skip tomorrow. I only have 15 trams so when they are gone I hope I will be OK. I have been addicted to heroin and hydrocodone. When I could not get these drug I always fell back on trams and it was the trams I used to kick the herion addiction. I have never heard of anyone ever being addicted to trams. My connection for the hydocodone does not even sell trams. Even my friend do not want them.
Even with 120 in pocket, I was not happy...I was already thinking about how long they would last and when and where I would get the next bottle. It's all-consuming and ruins your life--something I don't need to tell you, especially with what happened to you and your career. Having known what it was like to not have those cravings for over three years, I know the joy you are feeling now some 290 days into it. There's nothing like it, is there?
Try to stay positive. You're over 96 hours clean and that's something to be really pleased about, even if you feel like crap. Good idea about the therapist. Really smart move there. It will help in a million ways. Try not to worry about the money issues. They can always be worked out. Especially if you're clean. And your marriage can not only be repaired, it can often be better. From what I understand, the depression you're feeling is pretty normal and most everyone experiences it.
how much aday??? I can tell you opiate withdrawal last hard for two weeks then it eases on day 14 thats where it gets to be unknown territory for me..
How long do the physical withdrawel's last and how long does the mental withdrawel's last for. I been clean for about a week now and just when I thought the physical w/d were gone they come back. And i also have trouble sleeping at night and have been depressed lately ,sometimes for no reason.If you could give me some tips or pointer's,that would help me so much. I'm just thankfull for forums like this and people that have been through this before to lean on.
So after a few days, any withdrawal you feel is going to be a tramadol withdrawal and not a hydrocodone withdrawal. And yes, it will be worse, there are many more horror stories about tram than hydrocodone. I had a doctor try to take me off of hydrocodone by giving me tramadol a few years ago when I was stopping meds after a surgery, and the withdrawals were terrible.
I get these weird pinch/cramps in my stomach. Hydrocodone does definitely cause liver damage so I've thought about the same thing. Maybe it's just our bodies adjusting to normal ya know? ~shrugs~ I have to say though that everyday feels better. I'm going on 3 weeks now and I'm getting less pains. I've also been exercising and doing a lot of yoga. I'm trying to be as healthy as possible!
Does anyone know how bad withdrawal symptoms will be for someone that has been abusing Hydrocodone 5/500's for just under two weeks? The number of pills has slowly increased from about 10 a day to approx 20. He has taken 20 for the last 3-4 days. Since the duration of abuse was short the wd's shouldn't be that bad, should they? I have been in a much worse situation having used much longer and he saw what I went through and is scared to death.
My last dose was around midnight (last night). So, if I'm going to have withdrawal, shouldn't I be feeling it, now? I read that it could take 24 hours to start having symptoms. Thanks so much for the advice. I'm feeling scared and nervous. My mother was an opiate addict who died from a methadone overdose 4 years ago.
so im not sure if its my pain or withdrawls.i do plan on breatfeeding as soon as i can.how long does it take for a bay to show signs of withdrawals?will i have time to feed him before this happens.
So now I am wondering if all these symptoms are actually from stopping the Ultram and neurontin? And if they are, how long can I expect them to last? The sleepless nights and tingling, burning feet are the worst symptoms. About 3 hours is the max I have been able to sleep, usually from about 6:00 a.m. to 9:00 a.m. I have read almost all the posts on this, but can't find where anyone says how long these symptoms will last. Would appreciate hearing from anyone.
My husband is aware of this, but he acts like its not a big deal...I have asked him and asked him to take them and help me taper off. He does for about a day then its like he forgets about it. Its not his fault, but I feel like if he would be a little tougher on me about it and help me I could taper off them and get away from them so much....What do I do?
I just want to know how long this will last, when will I start feeling alittle bit better? And is there anything that I can take or eat that will make me feel better?
I don't have any signs, but plan on a full physical in a month or two. Does anyone know how long before a drug test is clean? After all the physical withdrawl symptoms perhaps?
MedHelp Health Answers